Top 20 Doctor insights on: Sudden facial hair loss
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Can spironolactone cause hair loss? Started experiencing it three months after beginning spiro. No issues before. Taking it for mild facial hair.
I had used minoxidil (for 3 months)for hair loss but have grown facial hair. My query is - will these facial hair will shed or they will remain?
Minoxidil/facial hai: Ask long as you are taking the Minoxidil the facial hair will remain. This can be a problem with Minoxidil since it has whole body effects when it comes to hair growth. There is a topical Minoxidil (rogaine (minoxidil) for women) that is available over the counter that has more local effects on hair growth. ...Read more
Started bc for hair loss it worked great and hair went back to normal. Dr added spironolactone for minor facial hair. A few months later I noticed increase in shedding. All labs are normal. Could this be from the spiro?
Yes, possible.: Spironolactone, while used mostly as a diuretic (to get rid of water and electrolytes) also has (anti-)hormonal properties. There will be more estrogen & less testosterone in ur body (even women have minute amts of testosterone, but u will have even less) on acct of Spironolactone. Talk to ur doctor about alternatives & go through the timing of all ur symptoms & meds. Good luck! Thank u for ur?? s ...Read more
I am experiencing spider veins on my nose, facial hair & hair loss on scalp. These indicate what??
Hormonal imbalance: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor for an in-person evaluation. ...Read more
33f, hair loss, facial hair growth, 100+lbs ovrweight, lab work all ok. Oversleep, no energy. Using rogaine (minoxidil) biotin, not working. Hairloss due to wght?
Needs Evaluation: Complete endocrine and gyn examination are needed to help you find the answer to your question. ...Read more
Tired, insomnia, no energy, hair loss, some facial hair, trouble concentrating&memory. 33 yo female, no apneat3 2.8 T4 1.0, TSH 1.05. Thoughts?
Many possibilities: The description of how you feel and some physical attributes can overlap with many states of both hormonal as well as nutritional types of problems. Thyroid, adrenal glands, and testes/ovaries are just a few of the possible sites to consider when looking at this problem. A thorough history, physical, and laboratory analysis are in order. ...Read more
T/ligation 9 mo ago w/csection. Now heavy periods, facial hair, hair loss, trouble w/ sex, chronic pain. Not used b/c pills in past. What's going on?
Endocrine problem: Having a tubal ligation just blocks the connection between the ovaries and the uterus. This should not affect your periods. Many women have thicker hair during pregnancy and then lose some of it after the birth. It sounds like there is something else going on. Please see your ob/gyn to learn if you need referral to an endocrinologist. ...Read more
During pregnancy what happens to pcos symptoms such as scalp hair loss, facial hair, body hair, acne?
Suspended animation: The scalp and facial hair will remain, but new hair growth stimulation will be reduced. Acne tends to get better as the percentage of the male hormone causing the same is "overwhelmed by the large amounts of estrogen and progesterone hormones circulating during pregnancy. ...Read more
I am losing hair on the side of my head, above my ears and on my jaw line where I had thick facial hair. What would cause this?
Hair loss scalp jaw: Hair loss on the scalp and beard area could be alopecia areata, a condition where the immune system attacks hair follicles causing hair to fall out. Alopecia areata is usually treated with injections of cortisone. Other causes can include ringworm, a fungal infection, which is less likely in an adult. Please see your dermatologist. ...Read more
Tired, diagnosis insomnia, losing hair, facial hair, TSH and other labs normal (no T3 (liothyronine) or 4 ran) seeing sleep & derm. What could it be? Thyroid issues in fam
Alopecia areata is a condition that causes round patches of hair loss, and can lead to total hair loss.
Causes, incidence, and risk factors
the cause of alopecia areata is unknown. About a fifth of people with this condition have a family history of alopecia.
Alopecia areata is thought to be an autoimmune condition. This occurs when the immune system mistakenly attacks and destroys hair follicles. ...Read more
5 months ago I discovered a 1/2"x 1/2" bald patch in my facial hair growth. It went away. 3 month ago I appeared in my r temple. Is this normal?
Maybe: A temporary bald patch which regrows on its own can be due to skin irritation, stress, a fungal infection on the skin, or many other things. If this new patch regrows and doesn't otherwise bother you (no itching, flaking, pain, other symptoms), it's fine to just watch and do nothing, but if you start having any other symptoms or if the patches get bigger or don't go away, check with dermatologist. ...Read more
2 months ago I got a bald patch (about a fingertip big) on my facial hair next to my chin. It happened in one day, before that, I had dense hair there. Now there are only a few thin and not pigmented hairs. What happened, what can I do?
Is alopecia areata linked to chantix, and can anything be done? About a year ago, I took chantix for about 4-6 weeks. 4-8 weeks after stopping the drug, I noticed a bald spot in my facial hair. Then another. Then on the back of my head (not in a normal
Chantix and Alopecia:
Not proven, but her are some interesting data that hint at it.
Could Chantix cause hair loss? - ehealthme
could Chantix cause hair loss? We studied 60, 675 Chantix users from fda. Among them, 184 have hair loss. See who they are, when they have it and more
www. Ehealthme. Com/ds/chantix/hair+loss. ...Read more
I have a bald spot in my beard. It is on the left side near the jawline There is a spot with basically no hair. It hasn't been really growing in despite facial hair growing in thick all around it. What can I do to fix this? Will putting a bit of rogaine o
Facial hair is a physical characteristic usually found on males where hair grows around the chin and lower portion of the face. The development of facial hair usually begins during puberty. Additionally women can occasionally develop facial hair but it usually happens when hormone levels change, ...Read more